Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Component functors


Author: Robert Davis
Journal: Proc. Amer. Math. Soc. 24 (1970), 396-400
MSC: Primary 18.10
DOI: https://doi.org/10.1090/S0002-9939-1970-0257173-4
MathSciNet review: 0257173
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert Davis, Equational systems of functors, Reports of the Midwest Category Seminar, Springer, Berlin, 1967, pp. 92–109. MR 0245637
  • [2] -, Universal co-algebra and categories of transition systems, Math. Systems Theory (to appear).
  • [3] E. Manes, A triple miscellany, Dissertation, Wesleyan University, Middletown, Conn., 1967.
  • [4] Barry Mitchell, Theory of categories, Pure and Applied Mathematics, Vol. XVII, Academic Press, New York-London, 1965. MR 0202787

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.10

Retrieve articles in all journals with MSC: 18.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0257173-4
Article copyright: © Copyright 1970 American Mathematical Society